# SDR CALA2021041400452

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 97,223 hours, 17,259 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Part number: 140W92512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5310-06900 REV OP 2 AD2019-11-02 FOUND 2EA CRA CKS AT RH UNWING LONGERON. PLS AND ACCOMPLISH OP 12 OF THIS EA T O ACCOMPLISH RH UNDERWING LONGERON REPLACEMENT REF NR LP 9130054 RH UNDERWING LONGERON REPLACED AND INSTALLED AS PER EA 5310-0690 0 REV C OP 12.
